MathSciNet Relay Station
MathSciNet bibliographic data
MR2545665 (2010i:47019) 47A16 (47A80 47B37)
Sanders, Rebecca Common hypercyclic vectors and the hypercyclicity criterion. Integral Equations Operator Theory 65 (2009), no. 1, 131–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement